# SDR YENA2022031500223

- Difficulty date: February 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 64,174 hours, 22,943 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF. AEROMAN N/R 2022-19151 - CORROSION STRINGER 44 BETWEEN FRAME 24A TO FRAME 28 IN FWD CARGO COMPA RTMENT; PER AEROMAN N/R 2022-19151 - REMOVED AND REPLACED STRINGER 44 PRODUCTION SECTION LOC BTW FR24A TO FR28 IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11, SRM 51-72-11, DWG D53110904 AND DWG D53231598. TOOL USED CALIPER P/N:500-196-30 S/N:A20231804 DUE DATE:AUG-26-2022 CALIPER P/N:500-196-30 S/N:A21033544 DUE DATE:OCT-09-2022 UT EQUIPMENT P/N:45MG S/N:130066701 DUE DATE:22-APR-22
